# SDR AT9900268

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND POPPED RIVETS AT LOWER CAP OF FLOORBEAM AT BS 965 RBL 19 TO 23 CORRODED. REMOVED CORROSION, FABRICATED AND INSTALLED REPAIRED ANGLE IAW DC-9 SRM 53-01 AND RES NR 99685.
